| Model Number |
CFF73 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: tapp.Event description: when placing the trocars in the beginning of the procedure, a cap felt off from one trocar into the patients abdomen.This happened to dr.[name], the head of generalists.Nothing happened to the patient as the incident was remarked immediately.They removed the cap from the patients abdomen and took a new cff73 from the same batch.Without further problems the procedure could be done.Type of intervention: retrieval of separated part.Patient status: all right.
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the event unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal.Based on the condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".